# SDR AALA202508188577

- Difficulty date: August 3, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 77,034 hours, 29,871 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT ON CLIMB OUT FROM DEN ECAM FOR DOOR LEFT AFT EMERGENCY EXIT DISPLAYED AND THE BLUE CALL LIGHT IN CABIN CAME ON. THE ECAM CYCLED ON AND OFF OVER 10 TIMES AND THEN CLEARED ITSELF. ALL PRESSURE INDICATORS NORMAL.  MAINTENANCE REPLACED DETECTOR PROXIMITY SWITCHES 61WV1 AND 21WV1 (AALA202508189864) PER AMM 52-71-13. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
